# SDR LR7A2010103100128

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: 3988147
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 4417 FOUND A CRACK IN THE HOLE ON SPLICE ANGLE AT RT LOWER CENTER WING WITH RAINBOW FITTING REMOVED.  DEPTH OF CRACK 0.015 INCH AT 12 O'CLOCK POSITION FWD OF NR 24 STRINGER NDT REPORT NO SE-891-2010.  REPLACED ANGLE IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
